Do you a rash or anything where it itches?
Do you have any idea what is causing the itching?
Have you seen a doctor about your condition?
I have red marks and scratch marks. I scratch till I bleed and than I keep scratching. I saw a dermatologist last December. He gave me a prescription for Medrol dosepak & Stromectol. That worked till this November. I would like to take care of the cause rather than just taking more medicine, unfortunately I don't know the cause. This feels like continuous tiny little pin pricks all over my back, upper arms and upper legs. It would be like putting wool on in the summer time.
I was thinking hormonal if you were taking hormone replacement and your body's own hormones were changing. Since you have not stated a rash but you still have the itching & scratch marks appear from the scratching, it could be a nerve situation. Some years ago, I had this type of condition on both of my forearms and hands. Come to find out, the doctor thought it was stress making my nerve endings more sensitive which was giving the sensation of itching. I would scratch and break the skin. I tried Benadryl at night because the Benadryl made me sleepy so I would stop itching and at least sleep. During the day, I would put hydrocortisone cream that had menthol and some lidocaine in it ( doctor prescription) and it helped. AFter about 3-4 months it stopped. Still don't know for sure what the cause was but it seemed that when my stress level was higher or I had more caffeine in my system, the itching was worse.
Something else that could be causing it would be a change in your skin becoming drier than usual so that when material or anything touches it, it is more sensitive and makes it itch. Try putting some lotion that contains menthol in it and see if that helps.
I am sorry that I cannot come up with an exact cause. I will keep you in prayers. Please let me know if I can be of help further. I hope that this information is helpful anyway. If the information is helpful to you, please click the accept button. If you would like for another expert to respond, you can opt out.